TIMI risk score for UA/NSTEMI

Cardiology

Also known as: TIMI-Risikoscore (instabile Angina/NSTEMI) · TIMI risk skoru (UA/NSTEMI) · TIMI risk score for unstable angina / NSTEMI

What it is for

TIMI (Thrombolysis In Myocardial Infarction) risk score for unstable angina / non-ST-elevation myocardial infarction (UA/NSTEMI): seven yes/no predictors assessed at presentation, 1 point each, total 0-7; a higher total means a higher risk of early adverse events (death, new or recurrent MI, or severe recurrent ischaemia needing urgent revascularisation, within 14 days in the derivation study).

Classification

CategoryDescription
1age 65 years or older
2at least 3 coronary artery disease (CAD) risk factors (family history of CAD, hypertension, hypercholesterolaemia, diabetes, current smoking)
3known coronary stenosis of 50% or more
4aspirin use in the past 7 days
5severe angina: at least 2 anginal episodes in the past 24 hours
6ST-segment deviation of 0.5 mm or more on the presenting ECG
7elevated serum cardiac markers
Notea separate TIMI risk score exists for STEMI; the TIMI flow grade is an unrelated angiographic grading.

Source

The TIMI risk score for unstable angina/non-ST elevation MI: a method for prognostication and therapeutic decision making

JAMA 2000;284:835-842 (Antman EM et al.)

DOI: 10.1001/jama.284.7.835

PMID: 10938172

Edition
Antman et al. 2000 (original, unchanged)
Checked on

Open the original source →

Summary of the published classification in our own words. Not a substitute for the original publication.

A question about this classification?

Medelix answers clinical questions from guidelines and studies – every statement with its source.

← All classifications